Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having tender nipple, greenish loose stools. Symptoms of gall bladder stones?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hi I have a tender right nipple and loose stools with a XXXXXXX tinge could this be gallstones? Thanks
Posted Mon, 7 May 2012 in Liver and Gall Bladder
Answered by Dr. Rakesh Madhyastha 17 minutes later

Thanks for the query
XXXXXXX stools need not always mean gall stones. Most commonly greenish stools are because of food you have eaten. However since your stools are also loose in nature and not just XXXXXXX I would like to know more about your condition in order to come a conclusion. Gall stones would have caused tenderness under the breast and not nipples

1. Do you have itchiness all over your body?
2. Did you have fever anytime?
3. Did you feel that your urine was yellowish? or your eyes have become yellowish?
4. Did you have vomiting

Please get back to me with these answers, I am awaiting your reply

I wish you good health

Above answer was peer-reviewed by
Follow-up: Having tender nipple, greenish loose stools. Symptoms of gall bladder stones? 56 minutes later

I don't have any of the symptoms you suggest on a tender right nipple with no lumps just sore.
Sorry that should read just a tender right nipple
Answered by Dr. Rakesh Madhyastha 14 hours later

Thanks for the reply

The tender nipple is not related to the loose stools. It could be because of a minor injury which you might not have realized or ill fitting clothes. Painkillers like aceclofenac will help relieve symptoms, please XXXXXXX your doctor for a physical exam and a prescription

Your symptoms are not indicative of gall stones. It is indicative of an enteritis (infection of the intestines). A digestive fluid called bile gets secreted into your intestine which is greenish in color, whenever one has a stomach infection the intestines move faster which prevents the bile from getting reabsorbed causing the greenish color of stools. You need to be treated with antibiotics which contains a mixture of ciprofloxacin and tinidazole for 5 days. Please ask your doctor for a prescription.

I hope I have answered your query, if you have no further queries please accept my answer

I wish you a speedy recovery


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor